# SDR SWAA104021

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 7,140 hours, 4,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS END CAP BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
